Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 82, NWS Norman, OK

March 29, 2017Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 29, 2017, 2:36 AM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2017, 2:36 AM CDT (07:36 UTC)
Expired
Mar 29, 2017, 3:00 AM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:55 AM CDTTSTM WND DMGNoble, OKTREE LIMBS UP TO ONE FOOT DIAMETER SNAPPED BY STRONG WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 10:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

849 
WUUS54 KOUN 290736
SVROUN
OKC027-087-290800-
/O.NEW.KOUN.SV.W.0082.170329T0736Z-170329T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
236 AM CDT WED MAR 29 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cleveland County in central Oklahoma...
  West central McClain County in central Oklahoma...

* Until 300 AM CDT

* At 236 AM CDT, a severe thunderstorm was located over Washington,
  moving northeast at 40 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Southeastern Oklahoma City, Norman, Moore, Purcell, Noble,
  Slaughterville, Goldsby, Washington, Stanley Draper Lake, Lake
  Thunderbird and Little Axe.

This includes Interstate 35 between mile markers 95 and 110.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3498 9743 3503 9757 3538 9742 3528 9716
TIME...MOT...LOC 0736Z 212DEG 34KT 3507 9748 

HAIL...<.75IN
WIND...70MPH
 
$$

11
1 follow-up statement
066 
WWUS54 KOUN 290757
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
257 AM CDT WED MAR 29 2017

OKC027-087-290807-
/O.EXP.KOUN.SV.W.0082.000000T0000Z-170329T0800Z/
Cleveland OK-McClain OK-
257 AM CDT WED MAR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND AND
WEST CENTRAL MCCLAIN COUNTIES WILL EXPIRE AT 300 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3498 9743 3503 9757 3538 9742 3528 9716
TIME...MOT...LOC 0757Z 212DEG 34KT 3523 9736 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:48 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 29, 12:48 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1248 AM CDT Wed Mar 29 2017

.DISCUSSION...
SEE AVIATION

&&

.AVIATION...

The large synoptic storm system will continue to move across the
southern plains. Expecting widespread RA with occasional TSRA to
continue across our terminals for the rest of the night, with low
ceilings and visibilities maintaining MVFR to just below IFR
conditions. The cold front had already pushed across our
terminals, maintaining northerly sfc winds. As the upper low moves
off to the east, expecting some additional wrap around rain
possible during the afternoon hours, with the entire system out of
our area by 00z.

&&

.PREV DISCUSSION... /issued 700 PM CDT Tue Mar 28 2017/

DISCUSSION...
The severe thunderstorm potential with possible tornadoes is
ramping up especially south of a developing surface boundary from
near Sayre to a Stillwater line. Heavy rainfall and flash flooding
potential is increasing as well across much of Oklahoma and
north Texas.

The main line storms of interest from south of Hollis, Oklahoma
to near Knox City, Texas will continue to move northeast in the
next several hours. As low level shear increases (0-1 km shear
30-40 kt), the line will contain mesovortices that may produce
tornadoes, mainly quick and brief spinnups. Pockets of damaging
winds up to 80 mph may occur with this line as well. Heavy
rainfall rates of 1-3 inches per hour are likely with this line as
it moves northeast, which may cause flash flooding. The Wichita
Falls and Lawton areas will be affected in the 8-10 pm time frame.
This line will likely continue northeast, but may weaken
slightly, by time it reaches the I-35 corridor from Oklahoma City
south to Ardmore in the 10 pm to midnight time frame, though still
believe there will be some damaging wind, tornado, heavy
rainfall, and flash flooding risk.

Will also closely monitor for the development of isolated
supercells east and ahead of this line in parts of western north
Texas and central and southern Oklahoma in the next few hours. If
they form, which is possible due to strong forcing and cooling mid
level temperatures to weaken a cap, very large hail and tornadoes
would be possible. Not sure this will occur.

The showers and thunderstorms forming from north of Lawton north
to Ponca City appear to be elevated and rather unorganized. This
activity has a much lower chance to be severe in the next few
hours as instability is weaker across northern Oklahoma compared
to locations farther south.

MBS

AVIATION...
Forecast confidence in the TAFs remains low.

TSRA will affect most, if not, all sites in the next several
hours, bringing variable gusty winds, brief IFR or lower conditions,
and perhaps some hail. Confidence in hail occurrence remains too
low to mention at any given site. Think most TSRA will end by 10
UTC, though some -SHRA may linger in some locations.

Widespread IFR or lower conditions with BR may occur 06-18 UTC.
Only mentioned these conditions mainly north of KLTS-KOKC where
confidence of occurrence is higher compared to locations south.
IFR conditions will likely linger after 18 UTC near KWWR and KGAG
while other locations should improve to MVFR or VFR.

MBS

PREV DISCUSSION... /issued 201 PM CDT Tue Mar 28 2017/

DISCUSSION...
Will keep this relatively short as things will start getting busy
this afternoon. Expect marginal severe weather with the storms
over northwestern Oklahoma this afternoon, but the main show is
beginning to develop in west Texas and will move toward our
southwestern zones. Much higher surface dewpoints are moving
west-northwest through the Dallas-Fort Worth metroplex and toward
our southwestern zones allow surface moisture to increase ahead of
the arrival of the storms. Severe storms will be likely with
storms tonight. Although with time this evening, the convection
is expected to evolve toward a linear or QLCS configuration,
airmass would definitely support some supercells this afternoon
and early evening. Strong forcing associated with the approaching
upper wave will create widespread storms tonight, so continue with
categorical POPs and the chance of locally heavy rainfall.
Precipitation chances continue tomorrow as the upper low slowly
moves over the area. Expect cooler air and a break in storm
chances Thursday/Friday before the next in a series of upper lows
approaches.

OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  47  59  42  71 /  30  20  10   0
Hobart OK         45  63  42  74 /  20  10   0   0
Wichita Falls TX  48  67  45  80 /  20  10   0   0
Gage OK           40  62  39  69 /  40  10   0  10
Ponca City OK     47  57  41  65 /  40  20  10  10
Durant OK         51  64  46  76 /  30  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

11/30/68
Hazardous weather outlook, Mar 29, 1:40 AM CDT, 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
140 AM CDT Wed Mar 29 2017

OKZ004>048-050>052-TXZ083>090-300115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
140 AM CDT Wed Mar 29 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Overnight...

.Thunderstorms...
There is an Slight Risk across south-central and southeast Oklahoma.

Location...
The Slight Risk covers locations near and southeast of Waurika to
Lindsey to Purcell and Prague.

Timing...
Severe storms are most likely through 5 AM.

Impacts...
Hail up to the size of half dollars and damaging wind gusts around
70 mph will be the main hazards. Brief tornadoes will also be
possible in the Slight Risk area.

Discussion...
A line of storms will continue to push east and northeast across
southern Oklahoma overnight. Bowing structures will pose primarily a
damaging wind threat through 5 AM as they move east and northeast
primarily across the Slight Risk area.

.Heavy rain...
Heavy rainfall will be likely across much of the area. The most
likely area for the heaviest rainfall will be across western north
Texas and areas near and south of I-44 in Oklahoma. Localized
flash flooding will be possible.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations
through the overnight hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a Marginal Risk of severe thunderstorms Wednesday, mainly
during the afternoon hours. Thunderstorm chances will then continue
each day through Monday. Severe thunderstorm chances will return
Saturday.

.Heavy rainfall...
Heavy rainfall will be possible Wednesday across southeast
Oklahoma. Flooding will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 29, 12:35 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1235 AM CDT WED MAR 29 2017

OKZ026-290600-
Lincoln OK-
1235 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Lincoln County Until
100 AM CDT...

AT 1232 AM CDT, a strong thunderstorm was located near Meeker, moving
northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Chandler, Davenport and Sparks.

LAT...LON 3550 9684 3559 9694 3577 9682 3572 9670
      3565 9662 3559 9662
TIME...MOT...LOC 0532Z 219DEG 12KT 3555 9687

MAHALE
Special weather statement, Mar 29, 1:00 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
100 AM CDT WED MAR 29 2017

OKZ027-038-039-044-045-TXZ090-290630-
Grady OK-Cotton OK-Stephens OK-Comanche OK-Jefferson OK-Clay TX-
100 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northeastern
Cotton...Stephens...southeastern Comanche...Jefferson and eastern
Clay Counties Until 130 AM CDT...

AT 1259 AM CDT, strong thunderstorms were along a line extending from
5 miles northeast of Geronimo to near Waurika Lake to 5 miles
southwest of Bellevue, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Lawton, Duncan, Marlow, Henrietta, Walters, Waurika, Comanche,
Geronimo, Rush Springs, Bray, Temple, Ryan, Sterling, Terral,
Bellevue, Hastings, Addington, Sugden, Newport and Corum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3419 9818 3457 9853 3487 9804 3453 9772
      3395 9771 3385 9787 3389 9798 3347 9798
      3347 9817
TIME...MOT...LOC 0559Z 228DEG 33KT 3454 9831 3426 9810 3358 9809

11
Local storm report, Mar 29, 1:09 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     FLASH FLOOD      LAWTON                  34.60N 98.42W
03/29/2017                   COMANCHE           OK   LAW ENFORCEMENT

            FLASH FLOODING ONGOING WITH FLOWING WATER MAKING NUMEROUS
            CITY STREETS IMPASSABLE.

&&

TLINDLEY
Special weather statement, Mar 29, 1:27 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
127 AM CDT WED MAR 29 2017

OKZ027-039-040-045-046-050-290700-
Love OK-Grady OK-Stephens OK-Carter OK-Garvin OK-Jefferson OK-
127 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southern
Grady...Stephens...western Carter...southwestern Garvin and eastern
Jefferson Counties Until 200 AM CDT...

AT 127 AM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Duncan to 8 miles northwest of Loco to 4 miles
northwest of Grady, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Duncan, Marlow, Healdton, Comanche, Rush Springs, Bray, Ringling,
Velma, Foster, Tatums, Loco, Ratliff City, Grady, Oscar, Central
High, Empire City, Cornish, Acme, Fox and Pernell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3390 9759 3392 9760 3395 9759 3398 9764
      3399 9767 3398 9770 3394 9773 3394 9776
      3392 9776 3393 9777 3429 9789 3451 9812
      3485 9806 3477 9744 3392 9749 3390 9755
TIME...MOT...LOC 0627Z 217DEG 36KT 3453 9803 3438 9781 3406 9772

11
Special weather statement, Mar 29, 1:56 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
156 AM CDT WED MAR 29 2017

OKZ027-039>041-046-050-290730-
Love OK-Grady OK-Stephens OK-Carter OK-Garvin OK-Murray OK-
156 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Grady...northeastern Stephens...Carter...Garvin and western Murray
Counties Until 230 AM CDT...

AT 152 AM CDT, strong thunderstorms were along a line extending from
3 miles northwest of Bray to 3 miles northwest of Ratliff City to 7
miles east of Grady, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts 40 to 50 MPH...

Locations impacted include...
Ardmore, Pauls Valley, Lone Grove, Lindsay, Healdton, Wynnewood,
Wilson, Maysville, Bray, Springer, Elmore City, Paoli, Katie, Foster,
Tatums, Ratliff City, Leon, Graham, Burneyville and Milo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3384 9746 3389 9745 3391 9747 3390 9755
      3399 9754 3400 9756 3444 9757 3468 9797
      3485 9785 3485 9717 3386 9715 3385 9717
      3392 9721 3390 9725 3386 9726 3389 9731
      3385 9733 3388 9733 3382 9737 3382 9743
TIME...MOT...LOC 0652Z 223DEG 35KT 3468 9786 3449 9755 3404 9754

11
Special weather statement, Mar 29, 2:13 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
213 AM CDT WED MAR 29 2017

OKZ027>029-040-290745-
Grady OK-Garvin OK-Cleveland OK-McClain OK-
213 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Grady...northwestern
Garvin...central Cleveland and McClain Counties Until 245 AM CDT...

AT 210 AM CDT, a strong thunderstorm was located near Bradley, moving
northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southwestern Norman, Newcastle, Blanchard, Purcell, Noble,
Slaughterville, Lindsay, Goldsby, Dibble, Washington, Cole, Alex,
Bradley, Criner, Payne and Erin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3477 9758 3485 9780 3529 9760 3516 9725
TIME...MOT...LOC 0710Z 210DEG 37KT 3489 9765

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:17 PM CDTAreal Flood AdvisoryOUNJackson, Tillman3 hr
Mar 28, 7:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more39 min
Mar 28, 7:34 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 28, 7:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian51 min
Mar 28, 7:44 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kiowa, Washita4 hr
Mar 28, 8:13 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Washita32 min
Mar 28, 8:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Custer, Grady and 3 more41 min
Mar 28, 8:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa2 hr
Mar 28, 8:43 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman47 min
Mar 28, 8:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 3 more47 min
Mar 28, 9:13 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton3 hr
Mar 28, 9:22 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher113 min
Mar 28, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman49 min
Mar 28, 9:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble44 min
Mar 28, 9:38 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens52 min
Mar 28, 9:41 PM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Noble, Oklahoma, Payne49 min
Mar 28, 9:45 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma2 hr
Mar 28, 9:54 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
Mar 28, 10:07 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman113 min
Mar 28, 10:07 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma38 min
Mar 28, 10:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton46 min
Mar 28, 10:15 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Comanche, Grady, McClain2 hr
Mar 28, 10:29 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma6 hr
Mar 28, 10:29 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Mar 28, 10:54 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Oklahoma, Payne51 min
Mar 28, 11:00 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
Mar 28, 11:12 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman48 min
Mar 28, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens47 min
Mar 28, 11:44 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne3 hr
Mar 28, 11:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain31 min
Mar 29, 12:00 AM CDTFlash Flood WarningOUNLincoln, Payne3 hr
Mar 29, 12:00 AM CDTSpecial Weather StatementOUNTillman30 min
Mar 29, 12:18 AM CDTFlash Flood WarningOUNCaddo, Comanche, Grady, Stephens117 min
Mar 29, 12:35 AM CDTSpecial Weather StatementOUNLincoln25 min
Mar 29, 12:38 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman112 min
Mar 29, 1:00 AM CDTSpecial Weather StatementOUNJefferson, Stephens30 min
Mar 29, 1:27 AM CDTSpecial Weather StatementOUNStephens33 min
Mar 29, 1:56 AM CDTSpecial Weather StatementOUNCarter, Garvin, Love34 min
Mar 29, 2:07 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Stephens and 1 more6 hr
Mar 29, 2:13 AM CDTSpecial Weather StatementOUNMcClain32 min
Mar 29, 2:57 AM CDTSpecial Weather StatementOUNCleveland33 min
Mar 29, 3:08 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall52 min
Mar 29, 3:27 AM CDTAreal Flood WarningOUNLincoln, Payne3 hr
Mar 29, 3:46 AM CDTSpecial Weather StatementOUNBryan, Johnston44 min
Mar 29, 3:56 AM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Oklahoma6 hr
Mar 29, 4:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc51 min
Mar 29, 9:29 AM CDTRiver Flood WarningOUNCotton3 days
Mar 29, 9:55 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Mar 29, 10:03 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Grady, Stephens6 hr
Mar 29, 2:41 PM CDTRiver Flood WarningOUNKingfisher, Logan24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.